Article citationsMore>>

D. W. Smith and J. R. Booker, “Green’s function for a fully coupled thermoporoelastic materials,” International Journal for Numerical and Analytical Methods in Geomechanics, Vol. 17, No. 2, pp. 139?163, 1993.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.